# SDR COMA9760166

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horz Stab
- Part time: 7,388 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STABILIZER CHANNEL 1 INOP MESSAGE ON EICAS.  REPLACED THE HORIZONTAL STABILIZER ACTUATOR.
